# SDR HEEA083487

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- Aircraft time: 7,841 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Link
- Part number: 10531821
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH CONTROL LINKS WORN. REPLACED LINKS.
